... feeling some flu like symptoms so I took Tylenol PM, Now today I feel very Dizzy,weak,and still a little sick. Should I have taken Tylenol Pm after my anxity medicane or is this just a common side affect?
To me it sounds like you had the flu. I have been on 2mg Ativan at bedtime for quite awhile but never had those problems. I also looked it up in my PDR and it only mentioned mainly drowsiness and some other minor problems, plus also the possibilty of addiction with high doses and long time use. Hope this info helps. Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 15 Mar 2010 • 1 answer
Posted 30 Jul 2011 • 2 answers
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
So my girlfriend took a lorazepam on Saturday night around 9 or 10 o'clock how long will it take to?
Posted 9 days ago • 0 answers